# SDR SIMA200131902

- Difficulty date: November 15, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A CRACK WAS FOUND RADIATING FROM A RIVET ON THE LEFT NACELLE FORWARD INBOARD SIDE.  REMOVED CRACK BY CUTOUT (1 INCH ROUND).  PERFORMED EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED DOUBLER AND A FILLER.  WORK DONE IAW SAAB 340 REPAIR STATEMENT SDS002838 AND STANDARD SRM PRACTICES.  (M)
